# SDR ASAA2013021493913

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 8,271 hours, 2,493 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Condition: Failed
- Location: Rt Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE RT MAIN FUEL GUAGE COUNTED DOWN FROM 8.5 TO 8.14 IN APPROX 30 SECONDS.  NO FUEL LEAK VERIFIED.  REPLACED TANK COMPENSATOR UNIT (RT) REF AMM 28-41-21.  OPS CHECKED GOOD.
